Hello everyone! It's been quite sometime since I've been active on this site.
Just for a refresher, if you happened to ever read my past blog, I was on a 6 month course of Claravis. I've been off for about 10 months and my skin cleared up very nicely, but sadly the effects only lasted for about a 5 or 6 solid months. I've been breaking out again. I'll have weeks that are good and others where it's just horrible. It's most of the latter lately.
I was on mynocycline for a while along with BCP, which seemed to help okay. But I ran out of the rx and screwed up with my BCP and all hell broke loose on my skin! I started to have a bit of a problem before that happened, so I dunno if it was just coincidence or my fault for messing up? I went to see my Derm last Friday, ready to start all the paperwork to go back on accutane but she said if I'm starting to breakout this bad in such a short amount of time since coming off of it, whatever the accutane takes care of isn't the real problem. So she started me on Spironolactone 100mg a day and switched up my BCP (yaz). I'm 29 years old and she said that most, it not all, adult acne in women is due to hormonal problems.
I've been taking the new BCP and spironolactone for a few days now. Does anyone know if it causes initial breakout? i have so many pustuals and even some cystic acne around my mouth and jawline that seriously just popped up in the past 24 hours. Can anyone help me out with this?
Anyway, I know it will take a few weeks to start seeing any kind of change but I'd like to hear some reviews from anyone who's taken this course of treatment. Your feedback is much appreciated. I'll post again when something changes. (I attached a photo just so you can see a little of what I'm talking about.(
x - Mees